# SDR RAIA951005

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: DM21
- Condition: Loose
- Location: Cabin
- Part time: 1,863 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FT 7492 - FLOOR EMERGENCY LIGHTS AFT SECTION INOP.  MAINTENANCE SECURED LOOSE CONNECTION.  OPS CHECK GOOD.  AIRCRAFT TT 1863.0 HRS.  (X)
